# SDR 96ZZZX699

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 30724123
- Condition: Misidentified
- Location: Hp Turbine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C/W SB TFE 731-72-3471, A REWORKED SUPPORT AND SEAL ASSEMBLY MUST BE INSTALLED.  THIS REWORKED SUPPORT INCORPORATES A HONEYCOMB SEAL AND IS IDENTIFIED AS P/N 3072412-3.  BIZJET ORDERED AND RECEIVED FROM ALLIED SIGNAL (THE ENGINE MANUFACTURER), A SUPPORT AND FAA FORM 8130-3, BOTH IDENTIFIED AS P/N 3072412-3.  HOWEVER, THE PART IS ACTUALLY A 3072412-1.  THE DASH 1 SUPPORT INCORPORATES AN ABRADABLE SEAL.
